Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: Sustanon

  1. #1
    Alex_235 is offline Junior Member
    Join Date
    Nov 2004
    Location
    SO CAL
    Posts
    79

    Sustanon

    Hey HAve any of you guys injectes sustanon 250 in a ready-ject and had the area go numb for a while.

    It's kinda concerning cuz it's never happened before

  2. #2
    BodyMechanic's Avatar
    BodyMechanic is offline Senior Member
    Join Date
    Apr 2004
    Posts
    1,745
    That doesn't sound right.

  3. #3
    LeanMeOut's Avatar
    LeanMeOut is offline Community Veteran
    Join Date
    Jan 2004
    Location
    One up on you
    Posts
    4,446
    Quote Originally Posted by BodyMechanic
    That doesn't sound right.



    Ditto...... numb is the opposite of what happens to most after Sust injections.

  4. #4
    Alex_235 is offline Junior Member
    Join Date
    Nov 2004
    Location
    SO CAL
    Posts
    79
    it turned kinda red, then i went numb no it;s fine the sus is till there but it just went numb it kinda scared me and it was a clean pin and a unopened ready ject

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •